Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1999

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: W
Number of items: 1.

W

Wong, P.C. and Tang, C.K. (1999) Cyclic Subgroup Separability of Certain HNN Extensions of Finitely Generated Abelian Groups. Rocky Mountain Journal of Mathematics, 29 (1). pp. 347-356. ISSN 0035-7596

This list was generated on Fri Oct 18 18:57:47 2019 +08.